# SDR CALA2015021293120

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 70,519 hours, 8,155 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SMC 107 & LM 2478, DAMAGE AT STATION 220, 3 INCHES BELOW STRINGER 15L.  ACCOMPLISHED INSTALLATION OF EXTERNAL REPAIR IAW SRM 53-00-01 REPAIR 15.
